Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 26 (2001), Issue 8, Pages 467-473
http://dx.doi.org/10.1155/S0161171201005208

Twisted forms of finite étale extensions and separable polynomials

Department of Mathematics, Colorado State University, Fort Collins 80523, CO, USA

Received 25 April 2000

Copyright © 2001 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

Examples of twisted forms of finite étale extensions and separable polynomials are calculated using Mayer-Vietoris sequences for non-abelian cohomology.